# SDR 2010FA0000847

- Difficulty date: August 9, 2010
- Submitted: August 20, 2010
- Operation: General aviation
- Make and model: Doug MD-90-30
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pump
- Part number: 64308463
- Part serial: A234C
- Condition: Failed
- Part time: 14,787 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(HZ3R)  PUMP ASSY HAD SEVERE DAMAGES, SUCH AS GEAR BUSHINGS BROKE AND GEAR SHAFT DISASSEMBLED FROM NORMAL POSITION (STILL MOUNTED IN THE ROTOR).  STATOR ASSY - SEVERE DAMAGES FROM ROTOR ASSY.  END BELL ASSY - LINER HAS BEEN DISINTEGRATED.  LINER MOUNTING STRUCTURE ARE COMPLETELY DESTROYED.  ROTOR ASSY - EXCITER AND MAIN STATOR SEVERE DAMAGES.  SHAFT EXPERIENCED SEVERE HEATING DUE TO DISCOLORATION.  CAUSE: BASED ON THE AMOUNT OF DAMAGE TO THE PUMP, IT IS LIKELY THAT THE PUMP WAS FIRST TO FAIL.  PREVENTATIVE ACTION: PENDING COMPLETION OF ENGINEERING INVESTIAGTION.
